Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3996
Type: Journal article
Title: Genetic and environmental contributions to variation in the inclination of human mandibular molars
Author: Eguchi, S.
Townsend, G.
Hughes, T.
Kasai, K.
Citation: Orthodontic Waves, 2004; 63(4):95-100
Publisher: Japanese Orthodontic Society
Issue Date: 2004
ISSN: 1344-0241
Statement of
Responsibility: 
Eguchi Shosei, Grant C Townsend, Toby Hughes and Kasai Kazutaka
Keywords: inclination; heritability; mandibular molars
Description: Copyright © 2004 Japanese Orthodontic Society
RMID: 0020041842
Description (link): http://www.jos.gr.jp/mz/Jjos/E/je63-E4-95.htm
Appears in Collections:Dentistry publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.